# SDR FDEA201511293817

- Difficulty date: November 29, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 783 hours, 17,821 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: ARC70082
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE LOWER CHORD STRAP SILL FOUND CRACK AT WING STATION XORS 402.  REMOVED IAW SRM 51-31-01-0G.  NEW STRAP SILL FABRICATED BY MACHINING IAW DWG ARC7008 REV C.  NEW FABRICATED STRAP SILL INSTALLED IAW SRM 51-31-01-0G.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
